Alert archive / Georgia / Special Weather Statements in 2018

Special Weather Statement, NWS Atlanta, GA

August 8, 2018Carroll County, Haralson County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2018, 8:35 PM EDT for Carroll County, Haralson County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2018, 8:35 PM EDT (00:35 UTC)
Expired
Aug 8, 2018, 9:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Carroll County, GA, Haralson County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

470 
WWUS82 KFFC 090035
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT WED AUG 8 2018
 
GAZ041>044-053-090100-
Douglas GA-Coweta GA-Haralson GA-Carroll GA-South Fulton GA-
835 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHWESTERN
COWETA...HARALSON...CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES
UNTIL 900 PM EDT...

At 835 PM EDT...a line of strong thunderstorms was along a line
extending from Muscadine to near Carrollton...and moving southeast at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Douglasville, Carrollton, Buchanan, Villa Rica, Bremen, Temple,
Tallapoosa, Bowdon, Mount Zion, Whitesburg, Waco, Roopville, Plant
Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway Gardens, Clem,
Abilene and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3380 8496 3377 8488 3378 8485 3376 8477
      3341 8479 3345 8530 3389 8538
TIME...MOT...LOC 0035Z 320DEG 9KT 3374 8535 3361 8507 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:30 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Aug 8, 7:30 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Wed Aug 8 2018

.PREV DISCUSSION... /Issued 338 PM EDT Wed Aug 8 2018/

SHORT TERM /Tonight through Thursday Night/...

While weak surface high pressure is in control, there is plenty of
showers and thunderstorms across TN down through north AL moving
eastward this afternoon. This is all in association with a
shortwave/weak troughing in the mid-levels. There is plenty of
available instability and moisture across our region, thus we
anticipate this activity to move through north GA through the
remainder of the afternoon/evening.  While the effective shear is
weak, it might be enough to see an organized line develop. Based on
the cold pools and looking at Q vectors analysis, if a line develops
late this afternoon, the outflows could drive a faster storm motion
further to the SE. This would then bring some of the activity across
east central GA later this evening. We will have to monitor the
mesoanalysis as we progress through the afternoon. Given this, there
is still quite a bit of uncertainty in regards to storm coverage and
timeline. Storms could become strong to severe with damaging winds,
frequent lightning, small hail and heavy rain being the main
impacts. Most of the activity should shift east of the area by
tonight.

A brief reprieve in precipitation activity is expected overnight
with afternoon showers and thunderstorms expected again tomorrow
afternoon/evening.  A front draped across KY will try to drop south
Thursday night, eventually becoming stalled along the northern tier
of GA Friday morning.

Temperatures will be hot and humid again Thursday afternoon with
heat indices around 101-104 in SE GA, just below heat advisory
criteria.

26

LONG TERM /Friday through Wednesday/...

The long term period begins with a broad trough over the eastern
US and higher pressure to our south, putting us in nearly zonal
flow with a front draped across the area. This front will provide
forcing for showers and thunderstorms in the afternoon and evening
across the area. While the front lingers and stalls across the
area, a developing shortwave to our west on Friday will push into
the area on Saturday/Sunday. The additional forcing leading will
likely lead to more widespread showers and thunderstorms in the
afternoon and evening on Saturday and Sunday. Meanwhile, a pocket
of energy moving through the base of the aforementioned trough
will eventually become a cutoff low centered over the Ohio Valley
on Sunday, pushing a cold front across the area most likely on
Monday/Tuesday.

Instability will also be present every afternoon/evening leading to
chance and likely pops across the area through Monday. PWATS through
that time frame are forecast to be in the 1.7 to 2 inch range, so
heavy rain will also be possible with any storms in addition to
damaging wind gusts and frequent lightning.

Although there are still timing differences between the GFS and
ECMWF on the frontal passage, eventually that front pushes through
the area and brings in some drier air. The GFS is just slightly
faster than the ECMWF, pushing the drier air in on Monday
afternoon opposed to much later on Monday into Tuesday. Overall,
Tuesday and Wednesday are shaping up to be the "driest" days of
the extended, especially for northern areas. PWATs are even
forecast to dip below 1 inch as the drier air filters into the
area!

Temperatures through the extended will be near average with highs in
the upper 80s to lower 90s across much of the area with lows in the
uppers 60s and lower to mid 70s.

Reaves

&&

.AVIATION...
00Z Update...
Line of showers and thunderstorms will continue to impact the
northern TAF sites through the early evening hours. May have to
look at expanding the tempo group, depending upon whether the
activity in eastern AL weakens or not. The hi-res models don't
have a great handle on the situation. But, do think some weakening
is possible due to the loss of heating, but not confident that the
activity will diminish greatly in coverage. Winds will remain on
the west side through the period. A bit more convective coverage
is expected tomorrow.

//ATL Confidence...00Z Update...
Med confidence all elements.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  89 /  60  60  50  50
Atlanta         72  88  72  87 /  60  70  60  60
Blairsville     65  82  65  82 /  70  60  50  60
Cartersville    71  88  69  86 /  70  70  60  60
Columbus        73  92  74  90 /  40  50  50  60
Gainesville     71  88  71  86 /  60  60  50  60
Macon           73  91  73  91 /  40  50  40  50
Rome            71  88  70  86 /  70  60  60  60
Peachtree City  72  89  71  88 /  40  60  60  60
Vidalia         75  93  74  92 /  40  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....Reaves
AVIATION...26
Hazardous weather outlook, Aug 8, 11:47 AM EDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1147 AM EDT Wed Aug 8 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-091600-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1147 AM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous thunderstorms are expected this afternoon
and evening. Thunderstorms should develop after noon, especially
over north Georgia and increase in coverage as they move south
during the afternoon and evening. Some storms could be strong to
severe with damaging winds, frequent lightning, large hail up to 1
inch in diameter and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms are expected each day, mainly
during the afternoon and evening. Widespread severe weather is
not anticipated, however, some storms could produce strong winds,
frequent lightning and heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 8, 7:50 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT WED AUG 8 2018

GAZ083-090015-
Twiggs GA-
750 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TWIGGS COUNTY UNTIL
815 PM EDT...

At 750 PM EDT...a strong thunderstorm was over Bullard, or 10 miles
southwest of Jeffersonville...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tarversville and Bullard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8351 3255 8354 3257 8355 3258 8355
      3258 8354 3263 8354 3265 8341 3253 8342
TIME...MOT...LOC 2350Z 278DEG 15KT 3259 8349

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 8:02 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
802 PM EDT WED AUG 8 2018

GAZ072-082-083-090030-
Bibb GA-Jones GA-Twiggs GA-
802 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BIBB...SOUTHEASTERN
JONES AND NORTHERN TWIGGS COUNTIES UNTIL 830 PM EDT...

At 802 PM EDT...a strong thunderstorm was over Wesleyan, or near
Macon...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Cross Keys, Wesleyan, Postell,
Wayside, Arkwright, Mountain Springs, Griswoldville and Clinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3281 8374 3286 8380 3293 8376 3294 8373
      3295 8373 3295 8371 3297 8371 3307 8360
      3286 8340
TIME...MOT...LOC 0002Z 204DEG 13KT 3288 8374

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 8:05 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EDT WED AUG 8 2018

GAZ078-089-090030-
Harris GA-Muscogee GA-
805 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND NORTHWESTERN MUSCOGEE
COUNTIES UNTIL 830 PM EDT...

At 804 PM EDT...a strong thunderstorm was over Goat Rock Lake, or
near Smiths...moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hamilton, Pine Mountain, Waverly Hall, Goat Rock Lake, Ellerslie,
Green Island Hills, Mountain Hill, Cataula, Bartletts Ferry Dam,
Fortson, Mulberry Grove and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3287 8492 3287 8490 3266 8472 3252 8501
      3258 8507 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3269 8512 3270 8512
TIME...MOT...LOC 0004Z 234DEG 20KT 3262 8507

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 8:05 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 PM EDT WED AUG 8 2018

GAZ033-041>044-054-055-090030-
Fayette GA-North Fulton GA-Douglas GA-Clayton GA-Haralson GA-
Carroll GA-South Fulton GA-
805 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FAYETTE...NORTH
FULTON...DOUGLAS...NORTHWESTERN CLAYTON...HARALSON...CARROLL AND
SOUTH FULTON COUNTIES UNTIL 830 PM EDT...

At 805 PM EDT...a line of strong thunderstorms was along a line
extending from Grant Park-Zoo Atlanta to Mount Zion...and moving
southeast at 20 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Douglasville, Carrollton, Jonesboro, Buchanan, East Point,
Union City, Forest Park, Riverdale, Villa Rica, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Bremen, Palmetto, Temple,
Tallapoosa and Lake City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8536 3382 8504 3377 8488 3379 8473
      3381 8472 3380 8462 3374 8458 3381 8449
      3381 8435 3351 8433 3349 8461 3350 8461
      3351 8462 3351 8485 3346 8491 3343 8529
TIME...MOT...LOC 0005Z 318DEG 16KT 3372 8436 3366 8521

HAIL...0.75IN
WIND...50MPH
Special weather statement, Aug 8, 8:23 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
823 PM EDT WED AUG 8 2018

GAZ061-062-074-075-090100-
Washington GA-Hancock GA-Glascock GA-Warren GA-
823 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WASHINGTON...EASTERN
HANCOCK...WESTERN GLASCOCK AND SOUTHWESTERN WARREN COUNTIES UNTIL 900
PM EDT...

At 822 PM EDT...a strong thunderstorm was near Sparta...moving east
at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Sparta, Hamburg State Park, Shoals and Jewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3319 8300 3327 8300 3333 8272 3313 8273
TIME...MOT...LOC 0022Z 270DEG 10KT 3322 8294

HAIL...0.25IN
WIND...40MPH
Special weather statement, Aug 8, 8:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT WED AUG 8 2018

GAZ041>044-053-090100-
Douglas GA-Coweta GA-Haralson GA-Carroll GA-South Fulton GA-
835 PM EDT WED AUG 8 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...NORTHWESTERN
COWETA...HARALSON...CARROLL AND SOUTHWESTERN SOUTH FULTON COUNTIES
UNTIL 900 PM EDT...

At 835 PM EDT...a line of strong thunderstorms was along a line
extending from Muscadine to near Carrollton...and moving southeast at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Douglasville, Carrollton, Buchanan, Villa Rica, Bremen, Temple,
Tallapoosa, Bowdon, Mount Zion, Whitesburg, Waco, Roopville, Plant
Yates, Bill Arp, Seaton Lake, Fairplay, Dunaway Gardens, Clem,
Abilene and Winston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3380 8496 3377 8488 3378 8485 3376 8477
      3341 8479 3345 8530 3389 8538
TIME...MOT...LOC 0035Z 320DEG 9KT 3374 8535 3361 8507

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:02 PM EDTSpecial Weather StatementFFCJones28 min
Aug 8, 8:05 PM EDTSpecial Weather StatementFFCHarris25 min
Aug 8, 8:08 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe37 min
Aug 8, 8:14 PM EDTSevere Thunderstorm WarningFFCHarris31 min
Aug 8, 8:23 PM EDTSpecial Weather StatementFFCHancock37 min
Aug 8, 8:38 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 8, 8:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Aug 8, 9:04 PM EDTSpecial Weather StatementFFCJefferson26 min
Aug 8, 9:05 PM EDTSpecial Weather StatementFFCCarroll25 min
Aug 8, 9:12 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 8, 9:16 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 8, 9:34 PM EDTSpecial Weather StatementFFCBaldwin26 min
Aug 8, 9:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 8, 9:45 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Aug 8, 9:46 PM EDTSpecial Weather StatementFFCTaylor44 min
Aug 8, 9:58 PM EDTSpecial Weather StatementFFCMeriwether, Troup17 min
Aug 8, 10:00 PM EDTSpecial Weather StatementFFCHouston30 min
Aug 8, 10:02 PM EDTSpecial Weather StatementFFCBaldwin28 min
Aug 8, 10:12 PM EDTSpecial Weather StatementFFCClayton, Fayette, Harris, Henry, Meriwether, Pike and 2 more48 min
Aug 8, 10:14 PM EDTSpecial Weather StatementFFCGlascock46 min
Aug 8, 10:19 PM EDTSpecial Weather StatementFFCHancock41 min
Aug 8, 10:36 PM EDTSpecial Weather StatementFFCJefferson24 min
Aug 8, 10:58 PM EDTSpecial Weather StatementFFCGlascock, Jefferson32 min
Aug 8, 11:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
Aug 8, 11:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Aug 9, 12:13 AM EDTSpecial Weather StatementFFCWilkinson32 min
Aug 9, 12:42 AM EDTSpecial Weather StatementFFCTreutlen33 min
Aug 9, 12:36 PM EDTSpecial Weather StatementFFCJones24 min
Aug 9, 1:12 PM EDTSpecial Weather StatementFFCJones33 min
Aug 9, 1:33 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 9, 1:36 PM EDTSpecial Weather StatementFFCBibb24 min
Aug 9, 1:50 PM EDTSpecial Weather StatementFFCCoweta25 min
Aug 9, 1:56 PM EDTSpecial Weather StatementFFCBleckley, Pulaski34 min
Aug 9, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Bibb31 min
Aug 9, 2:13 PM EDTSpecial Weather StatementFFCToombs32 min
Aug 9, 2:16 PM EDTSpecial Weather StatementFFCCoweta29 min
Aug 9, 2:22 PM EDTSpecial Weather StatementFFCFayette23 min
Aug 9, 2:30 PM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson45 min
Aug 9, 2:33 PM EDTSpecial Weather StatementFFCDade42 min
Aug 9, 2:37 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk38 min
Aug 9, 2:38 PM EDTSpecial Weather StatementFFCDodge, Pulaski37 min
Aug 9, 2:51 PM EDTSpecial Weather StatementFFCButts24 min
Aug 9, 2:56 PM EDTSpecial Weather StatementFFCHaralson49 min
Aug 9, 3:04 PM EDTSpecial Weather StatementFFCClayton26 min
Aug 9, 3:15 PM EDTSpecial Weather StatementFFCNewton30 min
Aug 9, 3:16 PM EDTSpecial Weather StatementFFCGordon, Murray, Whitfield44 min
Aug 9, 3:18 PM EDTSpecial Weather StatementFFCWheeler27 min
Aug 9, 3:19 PM EDTSpecial Weather StatementFFCMontgomery, Toombs26 min
Aug 9, 3:21 PM EDTSpecial Weather StatementFFCRockdale39 min
Aug 9, 3:34 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale26 min
Aug 9, 3:46 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler29 min
Aug 9, 3:51 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Coweta, Douglas, Heard, Paulding39 min
Aug 9, 3:56 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens49 min
Aug 9, 3:57 PM EDTSpecial Weather StatementFFCGreene33 min
Aug 9, 4:06 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson39 min
Aug 9, 4:23 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton37 min
Aug 9, 4:25 PM EDTSpecial Weather StatementFFCJohnson35 min
Aug 9, 4:32 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton43 min
Aug 9, 4:33 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen27 min
Aug 9, 4:36 PM EDTSpecial Weather StatementFFCGreene, Taliaferro39 min
Aug 9, 4:41 PM EDTSpecial Weather StatementFFCDawson, Fannin, Gilmer, Pickens49 min
Aug 9, 4:54 PM EDTSpecial Weather StatementFFCBibb, Crawford, Jones, Monroe51 min
Aug 9, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Aug 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Aug 9, 5:08 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Forsyth, Gwinnett, Rockdale52 min
Aug 9, 5:16 PM EDTSpecial Weather StatementFFCJenkins29 min
Aug 9, 5:19 PM EDTSpecial Weather StatementFFCWarren26 min
Aug 9, 5:26 PM EDTSpecial Weather StatementFFCTwiggs34 min
Aug 9, 5:34 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 9, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Aug 9, 5:50 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson25 min
Aug 9, 5:53 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson37 min
Aug 9, 5:56 PM EDTSpecial Weather StatementFFCBarrow, Jackson34 min
Aug 9, 6:16 PM EDTSpecial Weather StatementFFCTalbot, Upson29 min
Aug 9, 6:23 PM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 9, 6:25 PM EDTSpecial Weather StatementFFCBleckley, Houston, Peach, Pulaski50 min
Aug 9, 6:27 PM EDTSpecial Weather StatementFFCMadison33 min
Aug 9, 6:51 PM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor39 min
Aug 9, 7:08 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Pulaski52 min
Aug 9, 7:33 PM EDTFlash Flood WarningFFCHouston, Peach3 hr

Nearby

Special Weather Statements in Georgia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.